# SDR UPS98227429

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.05-01) FLOOR BEAM BS 680 WL 208 LBL 2-15.  REMOVED CORROSION FOUND OUT OF LIMITS.  REPAIRED PER 51-10-6, 53-10-1, 51-30-02, 53-10-08, 51-10-02, 51-20-15 SRM.
